ID 101
Author
Ito, Yoshifumi Department of Mathematical Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this paper, we extend the Schwartz' Borel graph theorem and the open mapping theorem to the case of not necessarily locally convex TVS and solve Grothendieck's Conjecture.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
27
Start Page
17
End Page
21
Sort Key
17
Published Date
1994-02-18
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology